| Model Number |
620-2221011-01-66 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device would intermittently not power up.Complainant did not indicate that there was any patient involvement in the reported issue.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing including bench handling, power cycling, and functional stress testing with a known good battery without duplicating the report.No battery was returned for evaluation, and device was determined to be functioning as intended.No trend is associated with reports of this type.